Skip to main content
main-content

01.01.2012 | Short Communication | Ausgabe 1/2012

Odontology 1/2012

Nicorandil-induced tongue ulceration with or without fungal infection

Zeitschrift:
Odontology > Ausgabe 1/2012
Autoren:
Haruhiko Terai, Hirohisa Yamanishi, Masashi Shimahara

Abstract

Oral ulceration is one of the common adverse effects of nicorandil in European countries. In Japan, however, only 9 cases of nicorandil-induced oral ulceration have been reported. Here, we report 3 cases of nicorandil-induced oral ulceration, one of which exhibited a unique clinical course associated with Candida infection. In this case, the initial discontinuation of nicorandil failed to ameliorate the lesion. However, the second discontinuation of the drug after the control of the Candida infection overlying the surface of the ulcer produced a favorable effect. This patient was diagnosed with nicorandil-induced tongue ulceration with Candida infection.

Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten

★ PREMIUM-INHALT
e.Med Interdisziplinär

Mit e.Med Interdisziplinär erhalten Sie Zugang zu allen CME-Fortbildungen und Fachzeitschriften auf SpringerMedizin.de. Zusätzlich können Sie eine Zeitschrift Ihrer Wahl in gedruckter Form beziehen – ohne Aufpreis.

Jetzt e.Med zum Sonderpreis bestellen!

Weitere Produktempfehlungen anzeigen
Literatur
Über diesen Artikel

Weitere Artikel der Ausgabe 1/2012

Odontology 1/2012 Zur Ausgabe
  1. Das kostenlose Testabonnement läuft nach 14 Tagen automatisch und formlos aus. Dieses Abonnement kann nur einmal getestet werden.

Neu im Fachgebiet Zahnmedizin

Mail Icon II Newsletter

Bestellen Sie unseren kostenlosen Newsletter Update Zahnmedizin und bleiben Sie gut informiert – ganz bequem per eMail.

Bildnachweise